I saw my rheumatologist yesterday and together we agreed to increase my dose of gabapentin. It was something I'd been thinking about for a good month, considering the potential benefits and the risk of increased side effects. When I started taking this medication, I was on a very low dose. We increased it two other times, and both times, I felt tired and nauseous and just icky for about a week. I figured that would probably happen this time, too.
So yesterday I took the higher dose and felt fine. I felt fine until this afternoon, when I suddenly crashed. I am not nauseous, although I don't have much appetite, but I am tired. Like, exhausted.
I hate dealing with this. I hate that I have to. I hate having to weigh the risks and benefits of meds and I hate having to decide to deal with the side effects because I need the benefits.
And I hate know I'll feel lousy for a week or so, especially because I have stuff I need to do and also stuff I want to do. Like, I am supposed to get together with an old friend Tuesday and I am really hoping I have the energy to do it.